# SDR ABXA9700961

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Dirty
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WOULD NOT OPEN.  CLEANED DEBRIS FROM FORWARD UPPER CORNER OF WINDOW LINKAGE, WINDOW OPERATES OK IAW DC-9 MM.
